# SDR UALA2011121406843

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 81,306 hours, 13,088 cycles
- Engine: Pwa PW4060
- System (JASC): 3250 · Landing Gear Steering System
- Part: Linkage
- Condition: Unsecure
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND STEERING LINK AT NLG WITH ONE BOLT LOOSE AND THE OTHER ONE NOT INSTALLED.   REPLACED MISSING BOLT AND CHKD IAW MM, CKD OKAY. BOLT REPLACED IS IAW ECRA3251-01031 INSTALLED SUBSTITUTE BOLT NAS67004U15 AND TWO EXTRA WASHERS CKD OK AS PERMANENT REPAIR.
